# SDR HEEA0014470

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721109
- Condition: Damaged
- Location: Droop Comp.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END OF OUTPUT SHAFT SPLIT.
